# SDR ASOA2020050414017

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 41,418 hours, 32,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 98064
- Condition: Discharged
- Location: Cabin
- Part time: 26,563 hours, 20,058 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- FLIGHT 4289 DURING MAINTENANCE INSPECTION THE R/H EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE #2 EMERGENCY LIGHT POWERSUPPLY BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
